Approximation by q-Post-Widder Operators Based on a New Parameter
Qiu Lin and
Rosanna Manzo
Abstract and Applied Analysis, 2024, vol. 2024, 1-14
Abstract:
The purpose of this paper is to introduce q-Post–Widder operators based on a new parameter and study their approximation properties. The moments and central moments are investigated. And some local approximation properties of these operators by means of modulus of continuity and Peetre’s K-functional are presented. Furthermore, the rate of convergence for these operators is obtained. Weighted approximation and the quantitative q-Voronovskaja type theorem are discussed. Finally, numerical illustrative examples have been given to show the convergence of these newly defined operators.
Date: 2024
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2024/4468538.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2024/4468538.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:4468538
DOI: 10.1155/2024/4468538
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().